# SDR ASAA9710036

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE HORIZONTAL LEG AND IN THE RADIUS OF THE AFT CARGO DOOR LOWER SILL CHORD INBOARD OF STRINGER 25R AND BETWEEN BS 767 AND BS 787.  REPAIRED PER EA 5310-01527.  (M)
